# SDR DALA2020040902230

- Difficulty date: April 7, 2020
- Submitted: April 9, 2020
- Operation: Air carrier
- Aircraft: N6710E
- Make and model: Boeing 757232
- Aircraft serial: 30482
- Aircraft time: 66,575 hours, 24,522 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bustle
- Condition: Obstructed
- Location: R3 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6710 3R DOOR KNUCKLE KNOCKER DOESN'T FULLY EXTEND WHEN ARMING WITHOUT. CORRECTIVE ACTION:CLEARED OBSTRUCTION ON BUSSEL. CHK GOOD. (4997694)
